Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Baklanov, Alexander Anatol'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:106
Abstract pages:754
Full texts:238
References:48

http://www.mathnet.ru/eng/person53846
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. R. B. Nuterman, A. A. Baklanov, A. V. Starchenko, “Modeling of aerodynamics and pollution dispersion from traffic in urban sub-layer”, Matem. Mod., 22:4 (2010),  3–22  mathnet  zmath; Math. Models Comput. Simul., 2:6 (2010), 738–752  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021